# SDR SWIA200210852

- Difficulty date: May 17, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 3,158 hours, 2,466 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 607300001
- Part serial: 1150
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 3,248 hours, 2,382 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE STALL FAIL CAUTION MESSAGE CAME ON.  COMPLIED WITH QRH.  RETURNED TO SLC.  REMOVED AND REPLACED NR 1 MACH TRANSDUCER.  OPS CHECKS GOOD IAW 27-35-25.
